# SDR UALA2013052003467

- Difficulty date: May 19, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 77,076 hours, 9,050 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED AN ACRID ODOR AND HAZE IN THE CABIN NEAR DOOR 3RT. IT DISSIPATED AFTER A PERIOD OF TIME. CABIN CREW REPORTED BLUE HAZE WITH ELECTRICAL ODOR AT R2 & 3 DOORS. CHECKED FOR THE CAUSE OF ODOR PER MM. FOUND NO EVIDENCE. NO FAULTS FOUND.  GASPER FAN MAKES A PULSATING NOISE WHILE PERFORMING SMOKE-FUMES CONDITIONAL INSPECTION,  DEACTIVATED GASPER FAN,   PULLED AND SAFETIED CIRCUIT BREAKER.   REPLACED GASPER FAN ASSY PER MM, 21-24-01 PG 901, OPS CHECKED OKAY.
